# SDR V0XD0201802200002

- Difficulty date: February 17, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N185GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15185
- Aircraft time: 15,235 hours, 12,254 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 670BA5304K2A
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL CRACKED. ACCOMPLISHED REO 670-53-493 REV D DATED 2015-07-10 BY PERFORMING PERMANENT REPAIR SB 670-53-040 PART B REV C DATED SEP 20 2012.
